# SDR WX0A2017012473222

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 46,674 hours, 38,798 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED. DURING CRUISE THE FLOW LIGHT FLICKERED AND THEN CHANGED TO STEADY ON. F/A`S HEARD A BANG ON THE LT SIDE NEAR ROWS 16/17 AND CABIN INDICATED A RAPID CLIMB. R&R PRESSURE RELIEF VALVE (FWD).
